# SDR SWAA2024040459306

- Difficulty date: March 5, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 55,832 hours, 28,606 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H B/S 663 VAPOR BARRIER IS CRACKED AT LBL 33 WL 166<[01] L/H VAPOR BARRIER CRACKS AT BS 663 LBL 33 WL 166 WERE REPAIRED IAW SRM 51-70-04-2R-10;[02] VERIFIED L/H VAPOR BARRIER CRACKS AT BS 663 LBL 33 WL 166 WERE REPAIRED IAW SRM 51-70-04-2R-10;[03] WORKSCOPE COMPLETE
